# SDR C2XA03CL073

- Difficulty date: March 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A27185
- Condition: Faulty
- Location: Left Gear
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT# 2052 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE ECIAS IMMEDIATELY AFTER GEAR EXTENSION BEFORE LANDING.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE LEFT MAIN GEAR AFT WOW PROXIMITY SENSOR.OPERATIONAL CHECKS WERE GOOD.
